MAUDE Adverse Event Report: NEW DEANTRONICS LTD VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NEW DEANTRONICS LTD VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number SEP5000
Medical Device Problem Code Intermittent Energy Output (4025)
Health Effect - Clinical Codes Blood Loss (2597); No Code Available (3191)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during excision cervical leep, the device stopped working during critical activation phase when cervical cone biopsy was partially removed from the cervix, unable to activate pencil again which resulted in excessive amount of 800 cc blood loss.Suturing was done to complete the case.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NEW DEANTRONICS LTD
12f no51 sec4 chongyang
tu chend district
new taipei city,tpe 23675
TW  23675
MDR Report Key8699770
Report Number1717344-2019-00758
Device Sequence Number11267018
Product Code GEI
UDI-Device Identifier10884521750593
UDI-Public10884521750593
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberSEP5000
Device Catalogue NumberSEP5000
Device Lot Number1806065X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight68